I've been on Orth Tri Cyclen Lo for about 3 years now, and I've never had this happen to me. Three weeks ago I was supposed to get my period, but the entire week passed, and nothing came. The following week I did 2 home pregnancy test and both were negative, but, I have also noticed that since then, I've been having a strange sort of discharge. It's nothing like a period, just light pink stringy stuff when I wipe. Sometimes it looks almost brownish, but rarely bloody. This is especially brought by exercise or any sort of lifting, and I've also been having a lot pelvic pain. I don't know what to do anymore. I'm very uncomfortable. My annual pap is in 2 days and I don't know if they'll do it because of the discharge I've been having. I need answer badly.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.